# SDR DALA2019040752279

- Difficulty date: March 27, 2019
- Submitted: April 7, 2019
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 63,148 hours, 28,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Detached
- Location: Seat 16def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 16 DEF EMERGENCY LIGHT HOUSING NOT INSTALLED UNDER SEAT, REPLACED HOUSING ASSEMBLY
